Berocca - the devils urine???

5 replies
Found 29th Mar 2008
Hola,
Does anyone feel weird after taking the fizzy vitamin day-glo supplement? I'm sure it does things to your brain (as well as your urine which I'm sure isn't supposed to be that colour).
I know it's supposed to be good for you but I often feel a bit manic for upto 24hrs after taking it?
Am I alone???

  1. Misc
Groups
  1. Misc
5 Comments

Where do you get this stuff from?
LOve the header!

Original Poster

Sheriff Waffles;1798597

Where do you get this stuff from?LOve the header!



Tesco, Morrisons, Boots etc. Most pharmarcists and supermarkets sell the stuff.
Only bought it cos it was on offer. My bad :oops:

you are not alone, yep its amazing stuff

HA HA HA


This made me laugh!

I take it alot, and almost had a heart attack when I saw the side effects for the first time! ha ha
It's excellent for a hangover though!!!

]Berocca

Berocca causes your urine to be deep yellow in colour but it is … Berocca causes your urine to be deep yellow in colour but it is completely harmless. The colouring is due to the excess vitamin B2 being removed from the body through the urine.

Post a comment
Avatar
@
    Text
    Top Discussions
    1. BBC4 Vietnam War33
    2. Aliexpress - To be trusted?22
    3. With or without cream?56
    4. Mobile WiFi calling?44

    See more discussions